# SDR ASOA2014022610026

- Difficulty date: January 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,234 hours, 10,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 269-271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN BS 269 AND 271 STRINGESR 23 - 24 RT.  FABRICATED DOUBLER IAW REO 690-53-11-631, SRM 51-24-16.   MAJOR REPAIR.
